Alert archive / Illinois / River Flood Warnings in 2018

River Flood Warning 23, NWS Lincoln, IL

June 20, 2018Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jun 20, 2018, 9:39 AM CDT for Clay County, Richland County, Illinois. It took effect at Jun 21, 2018, 6:22 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Jun 20, 2018, 9:39 AM CDT (14:39 UTC)
In effect from
Jun 21, 2018, 6:22 AM CDT
Expired
Jun 23, 2018, 11:51 AM CDT
In force
53 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

544 
WGUS43 KILX 201439
FLWILX


Flood Warning
National Weather Service Lincoln IL
939 AM CDT Wed Jun 20 2018

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

.Synopsis... Heavy rain which fell Tuesday evening will cause the 
river to rise above flood stage again by early Thursday morning. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-210438-
/O.NEW.KILX.FL.W.0023.180621T1308Z-000000T0000Z/
/CLAI2.1.ER.180621T1308Z.180622T1800Z.000000T0000Z.NO/
939 AM CDT Wed Jun 20 2018

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River below Clay City.
* From Thursday morning until further notice.
* At  845 AM Wednesday the stage was 15.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 21.0 feet by Friday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  15.7 Wed 9 AM    17.6   20.9   20.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

25/ZH
7 follow-up statements
575 
WGUS83 KILX 210115
FLSILX


Flood Statement
National Weather Service Lincoln IL
815 PM CDT Wed Jun 20 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-211515-
/O.EXT.KILX.FL.W.0023.180621T1122Z-000000T0000Z/
/CLAI2.1.ER.180621T1122Z.180622T1800Z.000000T0000Z.NO/
815 PM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* From Thursday morning until further notice.
* At  745 PM Wednesday the stage was 14.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 20.9 feet by Friday evening.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  14.5 Wed 8 PM    18.3   20.8   20.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
441 
WGUS83 KILX 211523
FLSILX


Flood Statement
National Weather Service Lincoln IL
1023 AM CDT Thu Jun 21 2018

...The Flood Warning continues for the following river in Illinois...
  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-220522-
/O.CON.KILX.FL.W.0023.000000T0000Z-000000T0000Z/
/CLAI2.1.ER.180621T2034Z.180623T0000Z.000000T0000Z.NO/
1023 AM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until further notice.
* At  945 AM Thursday the stage was 16.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 20.8 feet by early Saturday morning.
* Impact...At 22.0 feet...North Clay Road...1 mile east of the gage is
  flooded.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  16.9 Thu 10 AM   20.4   20.7   20.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
034 
WGUS83 KILX 220123
FLSILX


Flood Statement
National Weather Service Lincoln IL
823 PM CDT Thu Jun 21 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-221522-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180626T2230Z/
/CLAI2.1.ER.180622T0332Z.180623T0600Z.180626T1630Z.NO/
823 PM CDT Thu Jun 21 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Tuesday afternoon.
* At  745 PM Thursday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 20.7 feet by early Saturday morning. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 19.7 feet...Mayflower Road...just north of U.S. Route 
  50...begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  17.7 Thu 8 PM    19.3   20.6   20.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

baker
443 
WGUS83 KILX 221125
FLSILX


Flood Statement
National Weather Service Lincoln IL
625 AM CDT Fri Jun 22 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-230125-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T2200Z/
/CLAI2.1.ER.180623T0130Z.180624T0000Z.180625T1600Z.NO/
625 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Monday afternoon.
* At  545 AM Friday the stage was 17.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 19.0 feet by early Sunday morning.The river will fall 
  below flood stage by Monday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.8 Fri 6 AM    18.6   18.9   18.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
981 
WGUS83 KILX 221413
FLSILX


Flood Statement
National Weather Service Lincoln IL
913 AM CDT Fri Jun 22 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-230413-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T1800Z/
/CLAI2.1.ER.180622T1457Z.180623T1800Z.180625T1200Z.NO/
913 AM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Monday afternoon.
* At  845 AM Friday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 19.3 feet by tomorrow evening.The river will fall 
  below flood stage by Monday morning.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  17.9 Fri 9 AM    19.2   19.2   18.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp
507 
WGUS83 KILX 230146
FLSILX

Flood Statement
National Weather Service Lincoln IL
846 PM CDT Fri Jun 22 2018

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-231545-
/O.EXT.KILX.FL.W.0023.000000T0000Z-180625T0100Z/
/CLAI2.1.ER.180623T0104Z.180623T1800Z.180624T1900Z.NO/
846 PM CDT Fri Jun 22 2018

The Flood Warning continues for
  The Little Wabash River below Clay City. 
* Until Sunday evening.
* At 745 PM Friday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 18.8 feet by tomorrow evening.The river will fall 
  below flood stage by Sunday afternoon.
* Impact...At 19.0 feet...2600E Road begins to flood 1.5 miles south 
  of Wynoose.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.0 Fri 8 PM    18.7   18.4   16.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

EJL
094 
WGUS83 KILX 231651
FLSILX


Flood Statement
National Weather Service Lincoln IL
1151 AM CDT Sat Jun 23 2018

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River below Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-231721-
/O.CAN.KILX.FL.W.0023.000000T0000Z-180625T0100Z/
/CLAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1151 AM CDT Sat Jun 23 2018

The Flood Warning is cancelled for
  The Little Wabash River below Clay City.
* At 1145 AM Saturday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 18.0 feet. The 
  river will fall to 15.2 feet by .


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.4 Sat 12 PM   15.2   12.6   10.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

jrp

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 20, 6:54 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jun 20, 6:54 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
654 AM CDT Wed Jun 20 2018

.SHORT TERM...(Today and tonight)
ISSUED AT 322 AM CDT Wed Jun 20 2018
Wave moving across the northern tier of the state this morning is
expected to dampen the ridge enough to let the front settle into
Central IL later today. Actual location of the front is dependent
on a lot of mesoscale influences between the heat pushing in from
the SW...and the cooler air put down from any showers and
thunderstorms that develop across the region. With the cloud cover
anticipated today associated with the boundary and the precip,
temps are expected to be slightly cooler than the last few days,
although still incredibly muggy. Heat indices this afternoon from
the upper 80s to the low 90s. The front will not make it far in
the region before drifting slightly back to the north as a warm
front associated with the developing low off to our NW this
morning...dropping into central/eastern IA by tomorrow morning.
Throughout today and tonight, showers and thunderstorms will
remain periodic. With a slow moving boundary, isolated areas are
likely to see enhanced rainfall totals should any version of
training cells set up this afternoon.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 322 AM CDT Wed Jun 20 2018
Showers and thunderstorms continue through the end of the week
with a slow drift of the upper low across the Midwest. Models are
starting to pick up speed with the progression of the low,
however...with the GFS and ECMWF showing a dried out Saturday,
with high temps in the upper 70s/lower 80s. If the fairer weather
for Saturday pans out, it will be unfortunately short lived,
because the pattern shift behind the low. The upper low finally
moving out of the region is due to a small kicker wave behind it
to the nw...and a stronger wave moving on the Pac NW coast to wrap
up the week. This series of waves sets up the potential for
another couple rounds of precip for next week, starting as early
as Sunday...and again on Tuesday. However, the more progressive
northwesterly flow will likely feel a little cooler and perhaps
more seasonal than the prolonged wet pattern for the region in the
shorter term.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 654 AM CDT Wed Jun 20 2018

Some low stratus is effecting the TAF sites along I-74 this
morning...PIA/BMI/CMI. This low cigs should burn off in a couple
of hours this morning but broken CU around 4.5 to 5kft will effect
all sites later this morning and continue into the afternoon. The
quasi-stationary boundary over the area today will bring
thunderstorm chances to all sites starting around noon. Will have
predominate showers and VCTS at all sites and continue it through
the afternoon and into early this evening. Once sunsets around
02z, thunder will diminish, but scattered showers will continue.
Winds should be variable at all sites given proximity to the
boundary. Wind speeds will be less than 10kts as well.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...Auten
Hazardous weather outlook, Jun 20, 6:18 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
618 AM CDT Wed Jun 20 2018

ILZ027-029-036-037-040>044-047>057-061>063-066>068-211100-
Cass-Christian-Clark-Coles-Crawford-Cumberland-De Witt-Douglas-
Edgar-Effingham-Fulton-Jasper-Knox-Logan-Macon-Mason-Menard-
Morgan-Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott-Shelby-
Tazewell-
618 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Thunderstorms will return to the area along a quasi-stationary
boundary sitting over the middle of the state. Some of the storms
could be strong to severe this afternoon and into this evening,
with damaging wind gusts being the main threat. Very heavy rain is
also likely, which may cause localized flooding.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A daily chance for thunderstorms will continue the rest of the
week. These thunderstorms will be capable of producing very heavy
rain in much of central and southeast Illinois, especially
today through Thursday night. There is a marginal risk that some
of the storms could be strong to severe, with damaging winds the
main threat. The potential for flooding to occur with the stronger
storms is also present.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required through sunset.

ILZ071>073-211100-
Clay-Lawrence-Richland-
618 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Minor flooding along the lower Embarras River will continue through
tonight.

Thunderstorms will return to the area along a quasi-stationary
boundary sitting over the middle of the state. Some of the storms
could be strong to severe this afternoon and into this evening,
with damaging wind gusts being the main threat. Very heavy rain is
also likely, which may cause localized flooding.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A daily chance for thunderstorms will continue the rest of the
week. These thunderstorms will be capable of producing very heavy
rain in much of central and southeast Illinois, especially
today through Thursday night. There is a marginal risk that some
of the storms could be strong to severe, with damaging winds the
main threat. The potential for flooding to occur with the stronger
storms is also present.

The Embarras River at Lawrenceville should drop below flood stage
later this week, though renewed rises are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required through sunset.

ILZ028-030-031-038-045-046-211100-
Champaign-Marshall-McLean-Stark-Vermilion-Woodford-
618 AM CDT Wed Jun 20 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Thunderstorms will return to the area along a quasi-stationary
boundary sitting over the middle of the state. Some of the storms
could be strong this afternoon and into this evening, with gusty
winds possible. Very heavy rain is also likely, which may cause
localized flooding.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

A daily chance for thunderstorms will continue the rest of the
week. These thunderstorms will be capable of producing very heavy
rain in much of central Illinois, especially today through
Thursday night. There is the potential for flooding to occur with
the stronger storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

Auten

In the hours before

Local storm report, Jun 20, 6:33 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
633 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       LA ROSE                 40.98N 89.23W
06/20/2018  M2.80 INCH       MARSHALL           IL   PUBLIC

            RELAYED BY WMBD-TV

0630 AM     HEAVY RAIN       WILLIAMSFIELD           40.93N 90.02W
06/20/2018  M1.60 INCH       KNOX               IL   PUBLIC

            RELAYED FROM WMBD-TV.

&&

HIRIS
Local storm report, Jun 20, 6:45 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
645 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
06/20/2018  M3.22 INCH       EFFINGHAM          IL   COCORAHS

0600 AM     HEAVY RAIN       4 NW MODE               39.31N 88.79W
06/20/2018  M1.44 INCH       SHELBY             IL   COCORAHS

&&

HIRIS
Local storm report, Jun 20, 7:25 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
725 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     JACKSONVILLE            39.73N 90.23W
06/19/2018                   MORGAN             IL   CO-OP OBSERVER

            DELAYED REPORT. TWO LARGE TREES DOWN IN JACKSONVILLE. ONE
            FELL ON A FENCE. TIME ESTIMATED FROM RADAR.

&&

HIRIS
Local storm report, Jun 20, 7:37 AM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
737 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
06/20/2018  M1.18 INCH       MORGAN             IL   COCORAHS

0655 AM     HEAVY RAIN       SPARLAND                41.03N 89.44W
06/20/2018  M2.28 INCH       MARSHALL           IL   PUBLIC

            RELAYED BY WMBD-TV

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
06/20/2018  M1.41 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
06/20/2018  M2.44 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/20/2018  M1.05 INCH       KNOX               IL   CO-OP OBSERVER

&&

HIRIS
Local storm report, Jun 20, 8:42 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
842 AM CDT WED JUN 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       2 SSW FARMER CITY       40.22N 88.66W
06/20/2018  M1.05 INCH       DE WITT            IL   COCORAHS

0655 AM     HEAVY RAIN       DUNLAP                  40.86N 89.68W
06/20/2018  M1.75 INCH       PEORIA             IL   PUBLIC

            RELAYED FROM WMBD-TV

0700 AM     HEAVY RAIN       1 N SIDNEY              40.04N 88.07W
06/20/2018  M1.01 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/20/2018  M1.45 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/20/2018  M1.69 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/20/2018  M1.16 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE SAVOY             40.05N 88.25W
06/20/2018  M1.14 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 NE DUNLAP             40.89N 89.64W
06/20/2018  M1.20 INCH       PEORIA             IL   COCORAHS

0700 AM     HEAVY RAIN       5 SSW CHAMPAIGN         40.05N 88.30W
06/20/2018  M1.25 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 N ATHENS              39.98N 89.72W
06/20/2018  M1.28 INCH       MENARD             IL   COCORAHS

0745 AM     HEAVY RAIN       4 SSW ALTAMONT          39.00N 88.78W
06/20/2018  M2.81 INCH       EFFINGHAM          IL   COCORAHS

0800 AM     HEAVY RAIN       3 WSW SAVOY             40.05N 88.31W
06/20/2018  M1.36 INCH       CHAMPAIGN          IL   COCORAHS

0800 AM     HEAVY RAIN       4 ESE CHRISMAN          39.78N 87.60W
06/20/2018  M1.23 INCH       EDGAR              IL   COCORAHS

0800 AM     HEAVY RAIN       6 W SPARLAND            41.03N 89.56W
06/20/2018  M1.00 INCH       MARSHALL           IL   COCORAHS

0800 AM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
06/20/2018  M1.31 INCH       CHAMPAIGN          IL   COCORAHS

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
06/20/2018  M1.95 INCH       MARSHALL           IL   CO-OP OBSERVER

&&

HIRIS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:26 PM CDTSpecial Weather StatementILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 1 more64 min
Jun 19, 7:30 PM CDTSpecial Weather StatementILXCumberland, Effingham, Jasper45 min
Jun 19, 8:14 PM CDTFlash Flood WarningILXEffingham4 hr
Jun 19, 8:31 PM CDTSpecial Weather StatementILXClay, Richland44 min
Jun 20, 4:20 PM CDTSpecial Weather StatementILXWoodford40 min
Jun 20, 5:23 PM CDTSpecial Weather StatementILXKnox67 min
Jun 20, 5:49 PM CDTSpecial Weather StatementILXSchuyler56 min
Jun 20, 6:34 PM CDTSpecial Weather StatementILXPeoria, Stark41 min
Jun 20, 6:38 PM CDTSpecial Weather StatementILXFulton52 min

Nearby

River Flood Warnings in Illinois, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.